zbMATH — the first resource for mathematics

Global nonlinear stability of one kind of large solutions to evolutionary Faddeev model. (English) Zbl 1458.35275
Summary: It is well known that there is few results about the global classical solutions to quasilinear wave equations with large data. The famous evolutionary Faddeev model corresponding to maps from the Minkowski space \(\mathbb{R}^{1+n}\) to the unit sphere \(\mathbb{S}^2\) is satisfying one kind of quasilinear wave equations. In this paper, we show the global nonlinear stability of one kind of nontrivial and large classical solutions.
35L72 Second-order quasilinear hyperbolic equations
35Q40 PDEs in connection with quantum mechanics
Full Text: DOI
[1] Abbrescia, L., Wong, W.W.Y.: Global nearly-plane-symmetric solutions to the membrane equation. arXiv:1903.03553 (2019) · Zbl 1447.35220
[2] Alinhac, S., The null condition for quasilinear wave equations in two space dimensions I, Invent. Math., 145, 597-618 (2001) · Zbl 1112.35341
[3] Alinhac, S., Stability of large solutions to quasilinear wave equations, Indiana Univ. Math. J., 58, 2543-2574 (2009) · Zbl 1191.35049
[4] Cho, YM, Monopoles and knots in Skyrme theory, Phys. Rev. Lett., 87, 252001-252005 (2001)
[5] Christodoulou, D., Global solutions of nonlinear hyperbolic equations for small initial data, Commun. Pure Appl. Math., 39, 267-282 (1986) · Zbl 0612.35090
[6] Creek, M.: Large-Data Global Well-Posedness for the (1 + 2)-Dimensional Equivariant Faddeev Model, ProQuest LLC, Ann Arbor, MI, 2014. Thesis (Ph.D.), University of Rochester
[7] Donninger, R.; Krieger, J.; Szeftel, J.; Wong, W., Codimension one stability of the catenoid under the vanishing mean curvature flow in Minkowski space, Duke Math. J., 165, 723-791 (2016) · Zbl 1353.35052
[8] Esteban, MJ, A direct variational approach to Skyrme’s model for meson fields, Commun. Math. Phys., 105, 571-591 (1986) · Zbl 0621.58035
[9] Faddeev, LD, Some comments on the many-dimensional solitons, Lett. Math. Phys., 1, 289-293 (1976)
[10] Faddeev, LD; Pantaleo, M.; de Finis, F., Einstein and several contemporary tendencies in the theory of elementary particles, Relativity, Quanta, and Cosmology, 247-266 (1979), New York: Johnson Reprint, New York
[11] Faddeev, L.D.: Knotted solitons. In: Proceedings of the International Congress of Mathematicians, Vol. I, pp. 235-244, Higher Ed. Press, Beijing (2002) · Zbl 1027.35108
[12] Geba, D-A; Grillakis, MG, An Introduction to the Theory of Wave Maps and Related Geometric Problems (2017), Hackensack: World Scientific Publishing Co. Pte. Ltd., Hackensack
[13] Geba, D-A; Grillakis, MG, Large data global regularity for the \(2+1\)-dimensional equivariant Faddeev model, Differ. Integral Equ., 32, 169-210 (2019) · Zbl 1424.81014
[14] Geba, D-A; Nakanishi, K.; Zhang, X., Sharp global regularity for the \(2+1\)-dimensional equivariant Faddeev model, Int. Math. Res. Not. IMRN, 2015, 11549-11565 (2015) · Zbl 1329.81408
[15] Gell-Mann, M.; Lévy, M., The axial vector current in beta decay, Nuovo Cimento (10), 16, 705-726 (1960) · Zbl 0098.23205
[16] Hörmander, L.: \(L^1, L^\infty\) estimates for the wave operator. In: Analyse Mathématique et Applications, pp. 211-234. Gauthier-Villars, Montrouge (1988) · Zbl 0676.35062
[17] Katayama, S., Global existence for systems of nonlinear wave equations in two space dimensions. II, Publ. Res. Inst. Math. Sci., 31, 645-665 (1995) · Zbl 0864.35075
[18] Klainerman, S., Weighted \(L^{\infty }\) and \(L^1\) estimates for solutions to the classical wave equation in three space dimensions, Commun. Pure Appl. Math., 37, 269-288 (1984) · Zbl 0583.35068
[19] Klainerman, S., Uniform decay estimates and the Lorentz invariance of the classical wave equation, Commun. Pure Appl. Math., 38, 321-332 (1985) · Zbl 0635.35059
[20] Klainerman, S.: The null condition and global existence to nonlinear wave equations. In: Nonlinear Systems of Partial Differential Equations in Applied Mathematics, Part 1 (Santa Fe, N.M., : Lectures in Applied Mathematics, vol. 23, American Mathematical Society, Providence, RI, vol. 1986, pp. 293-326 (1984)
[21] Klainerman, S., Remarks on the global Sobolev inequalities in the Minkowski space \({ R}^{n+1}\), Commun. Pure Appl. Math., 40, 111-117 (1987) · Zbl 0686.46019
[22] Lei, Z.; Lin, FH; Zhou, Y., Global solutions of the evolutionary Faddeev model with small initial data,, Acta Math. Sin. (Engl. Ser.), 27, 309-328 (2011) · Zbl 1209.35073
[23] Li, T., Zhou, Y.: Nonlinear Wave Equations. Vol. 2, Series in Contemporary Mathematics, vol. 2, Shanghai Science and Technical Publishers, Shanghai; Springer-Verlag, Berlin, (2017). Translated from the Chinese by Yachun Li
[24] Lin, F.; Yang, Y., Existence of energy minimizers as stable knotted solitons in the Faddeev model, Commun. Math. Phys., 249, 273-303 (2004) · Zbl 1065.81118
[25] Lin, F.; Yang, Y., Existence of two-dimensional skyrmions via the concentration-compactness method, Commun. Pure Appl. Math., 57, 1332-1351 (2004) · Zbl 1059.81184
[26] Lin, F.; Yang, Y., Static knot energy, Hopf charge, and universal growth law, Nuclear Phys. B, 747, 455-463 (2006) · Zbl 1178.58005
[27] Lin, F., Yang, Y.: Analysis on Faddeev knots and Skyrme solitons: recent progress and open problems. In: Perspectives in Nonlinear Partial Differential Equations. Contemporary Mathematics, American Mathematical Society, Providence, RI, vol. 446, pp. 319-344 (2007) · Zbl 1200.81106
[28] Lin, F.; Yang, Y., Energy splitting, substantial inequality, and minimization for the Faddeev and Skyrme models, Commun. Math. Phys., 269, 137-152 (2007) · Zbl 1113.81096
[29] Lindblad, H., On the lifespan of solutions of nonlinear wave equations with small initial data, Commun. Pure Appl. Math., 43, 445-472 (1990) · Zbl 0719.35005
[30] Liu, J., Zhou, Y.: Uniqueness and stability of traveling waves to the time-like extremal hypersurface in minkowski space. arXiv:1903.04129 (2019)
[31] Manton, NS, Geometry of Skyrmions, Commun. Math. Phys., 111, 469-478 (1987) · Zbl 0638.58029
[32] Manton, NS; Schroers, BJ; Singer, MA, The interaction energy of well-separated Skyrme solitons, Commun. Math. Phys., 245, 123-147 (2004) · Zbl 1062.58018
[33] Rivière, T., A remark on the use of differential forms for the Skyrme problem, Lett. Math. Phys., 45, 229-238 (1998) · Zbl 0921.58011
[34] Rybakov, YP; Sanyuk, VI, Methods for studying \(3+1\) localized structures: the skyrmion as the absolute minimizer of energy, Int. J. Mod. Phys. A, 7, 3235-3264 (1992)
[35] Sideris, TC, Global existence of harmonic maps in Minkowski space, Commun. Pure Appl. Math., 42, 1-13 (1989) · Zbl 0685.58016
[36] Skyrme, THR, A unified field theory of mesons and baryons, Nuclear Phys., 31, 556-569 (1962)
[37] Ward, RS, Hopf solitons on \(S^3\) and \({ R}^3\), Nonlinearity, 12, 241-246 (1999) · Zbl 0944.58015
[38] Yang, S., Global stability of solutions to nonlinear wave equations, Selecta Math. (N.S.), 21, 833-881 (2015) · Zbl 1326.35045
[39] Zha, D., Global and almost global existence for general quasilinear wave equations in two space dimensions, J. Math. Pures Appl. (9), 123, 270-299 (2019) · Zbl 1411.35210
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.